# SDR CA020710004

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,552 hours
- Engine: Pwa CWASP
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Case
- Part number: 519587
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) FLIGHT CREW OBSERVED OIL LEAKING FROM RT ENGINE AND INITIATED A PRECAUTIONARY ENGINE SHUTDOWN. AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND NOSE CASE PLUG INSERT THREADS HAD STRIPPED IN CASE. THREADS HAD BEEN REPAIRED IN ACCORDANCE WITH SB 1755 REVISION B AT OVERHAUL. NOSE CASE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
